# SDR IPXA2574212

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Slat T/E
- Component: Slat, Boeing
- Component part number: 114N3002131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS A 1.75 DIA DENT THAT IS DISBONDED 20" OTBD FROM INBD EDGE AND 2"  FWD OF AFT EDGE.  REMOVED DAMAGE.  REPAIRED IAW B757-5750-47495 ON NRC 511176.
